Buckley's Complete Plus Mucus Relief Daytime Liquid Gels


Capsules: 24
Strength: Acetaminophen 250mg, Guaifenesin 100mg, Pseudoephedrine Hydrochloride 30mg & Dextromethorphan Hydrobromide 10mg
Price:
$13.49

Description

Feel better, fast. Get all-in-one relief of headache, aches and pains, fever and chills, sore throat pain, nasal, sinus and chest congestion, coughing due to colds. Helps to loosen and thin mucus to get it up and out of the chest.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed